# SDR ASAA2022101440310

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 51,455 hours, 15,545 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L PACK LIGHT ON RECALL, EXT ON RESET. GROUNDED - YES. PERFORMED BITE CHECK ON TEMP CONTROLLER FOUND RAM AIR ACTUATOR FAULT. CLEARED FAULT, PERFORMED BITE CHECK SEVERAL MORE TIMES, FAULT IS NO LONGER PRESENT REF B737-800 AMM 21-51-00-700-803.
